# SDR 95FDEA01300

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5751 · Ailerons
- Part: Te Wedge
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AILERON WEDGE HAS CREASED DENT ON UPPER SURFACE AND 2 DISBONDS ON T/E.  REPAIRED RT WING O/B AILERON WEDGE IAW FEDEX SRM 51-40-6 AND 51-40-10.
